# SDR 96ZZZX5712

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Up Switch
- Part time: 15,400 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR 'UP' LIGHT SWITCH MOUNTING BRACKET CRACKED ALLOWING SWITCH TO FLEX AWAY FROM TRUNNION ON RETRACTION.  THIS CAUSED RED 'UNSAFE' LIGHT TO STAY 'ON'.  AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  GEAR EXTENDED AND LOCKED NORMALLY.
